TY - JOUR T1 - Analysis and Numerical Approximation for a Nonlinear Hidden-Memory Variable-Order Fractional Stochastic Differential Equation JO - East Asian Journal on Applied Mathematics VL - 3 SP - 673 EP - 695 PY - 2022 DA - 2022/04 SN - 12 DO - http://doi.org/10.4208/eajam.311021.220222 UR - https://global-sci.org/intro/article_detail/eajam/20413.html KW - Variable-order fractional stochastic differential equation, hidden memory, Euler-Maruyama method, strong convergence. AB -

We prove the well-posedness of a nonlinear hidden-memory variable-order fractional stochastic differential equation driven by a multiplicative white noise, in which the hidden-memory type variable order describes the memory of a fractional order. We then present a Euler-Maruyama scheme for the proposed model and prove its strong convergence rate. Numerical experiments are performed to substantiate the theoretical results.